Tietze's extension theorem.

Arenas, Francisco García; Puertas, María Luz

Divulgaciones Matemáticas (2002)

  • Volume: 10, Issue: 1, page 63-78
  • ISSN: 1315-2068

How to cite


Arenas, Francisco García, and Puertas, María Luz. "Tietze's extension theorem.." Divulgaciones Matemáticas 10.1 (2002): 63-78. <http://eudml.org/doc/49648>.

author = {Arenas, Francisco García, Puertas, María Luz},
journal = {Divulgaciones Matemáticas},
language = {eng},
number = {1},
pages = {63-78},
publisher = {La Universidad del Zulia},
title = {Tietze's extension theorem.},
url = {http://eudml.org/doc/49648},
volume = {10},
year = {2002},

AU - Arenas, Francisco García
AU - Puertas, María Luz
TI - Tietze's extension theorem.
JO - Divulgaciones Matemáticas
PY - 2002
PB - La Universidad del Zulia
VL - 10
IS - 1
SP - 63
EP - 78
LA - eng
UR - http://eudml.org/doc/49648
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.